Claudianor Alves
Claudianor Alves
Verified email at dme.ufcg.edu.br
Title
Cited by
Cited by
Year
Positive solutions for a quasilinear elliptic equation of Kirchhoff type
CO Alves, F Corrêa, TF Ma
Computers & Mathematics with Applications 49 (1), 85-93, 2005
5802005
On systems of elliptic equations involving subcritical or critical Sobolev exponents
CO Alves, DC de Morais Filho, MAS Souto
CEP 110, 10044, 2000
2192000
On a class of nonlocal elliptic problems with critical growth
CO Alves, F Corrêa, GM Figueiredo
Differ. Equ. Appl 2 (3), 409-417, 2010
1682010
On existence of solutions for a class of problem involving a nonlinear operator
CO Alves, F Corrêa
Comm. Appl. Nonlinear Anal 8 (2), 43-56, 2001
1682001
Nonlinear perturbations of a periodic Kirchhoff equation in RN
CO Alves, GM Figueiredo
Nonlinear Analysis: Theory, Methods & Applications 75 (5), 2750-2759, 2012
1262012
Existence and concentration of solution for a class of fractional elliptic equation in via penalization method
CO Alves, OH Miyagaki
Calculus of Variations and Partial Differential Equations 55 (3), 47, 2016
1162016
Existence of least energy nodal solution for a Schrödinger–Poisson system in bounded domains
CO Alves, MAS Souto
Zeitschrift für angewandte Mathematik und Physik 65 (6), 1153-1166, 2014
1122014
Existence of solutions for a class of nonlinear Schrödinger equations with potential vanishing at infinity
CO Alves, MAS Souto
Journal of Differential Equations 254 (4), 1977-1991, 2013
1032013
On multiplicity and concentration of positive solutions for a class of quasilinear problems with critical exponential growth in RN
CO Alves, GM Figueiredo
Journal of Differential Equations 246 (3), 1288-1311, 2009
1012009
Existence of Solutions for a Class of Problems in IR N Involving the p(x)-Laplacian
CO Alves, MAS Souto
Contributions to nonlinear analysis, 17-32, 2005
1012005
Singularly perturbed critical Choquard equations
CO Alves, F Gao, M Squassina, M Yang
Journal of Differential Equations 263 (7), 3943-3988, 2017
892017
Existence of semiclassical ground state solutions for a generalized Choquard equation
CO Alves, M Yang
Journal of Differential Equations 257 (11), 4133-4164, 2014
892014
Existence and multiplicity of positive solutions to a -Laplacian equation in
CO Alves, GM Figueiredo
Differential and integral Equations 19 (2), 143-162, 2006
862006
Nehari manifold and existence of positive solutions to a class of quasilinear problems
CO Alves, A El Hamidi
Nonlinear Analysis: Theory, Methods & Applications 60 (4), 611-624, 2005
842005
Isolation and initial characterization of a bacterial consortium able to mineralize fluorobenzene
MF Carvalho, CCT Alves, MIM Ferreira, P De Marco, PML Castro
Applied and environmental microbiology 68 (1), 102-105, 2002
842002
Existence of a ground state solution for a nonlinear scalar field equation with critical growth
CO Alves, MAS Souto, M Montenegro
Calculus of Variations and Partial Differential Equations 43 (3), 537-554, 2012
822012
Schrödinger–Poisson equations without Ambrosetti–Rabinowitz condition
CO Alves, MAS Souto, SHM Soares
Journal of Mathematical Analysis and Applications 377 (2), 584-592, 2011
822011
Existence of homoclinic orbits for asymptotically periodic systems involving Duffing-like equation
CO Alves, PC Carrião, OH Miyagaki
Applied mathematics letters 16 (5), 639-642, 2003
812003
Multi-bump solutions for Choquard equation with deepening potential well
CO Alves, AB Nóbrega, M Yang
Calculus of Variations and Partial Differential Equations 55 (3), 48, 2016
792016
Existence of positive solutions for m-Laplacian equations in RN involving critical Sobolev exponents
JV Gonçalves, CO Alves
Nonlinear Analysis: Theory, Methods & Applications 32 (1), 53-70, 1998
791998
The system can't perform the operation now. Try again later.
Articles 1–20